# SDR AALA2019040490003

- Difficulty date: March 19, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N291AY
- Make and model: Airbus A330-243
- Aircraft serial: 1502
- Aircraft time: 20,524 hours, 3,243 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 20,524 hours, 3,243 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THERE WAS AN ODOR STILL NOTICABLE DURING CLIMB, CRUISE WAS FINE, ALSO NOTICED INTERMINAL AREA FOR APPROACH.  NOT ABLE TO ISOLATE TO EITHER PACK.   THE AIRCRAFT WAS GROUNDED.  MAINENANCE REMOVED AND REPLACED THE NR 1 ENGINE IAW JC 33L40071003.
